# SDR GTIA2018072302759

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,172 hours, 11,275 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED DIRTY SOCK SMELL IN CABIN. (PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370)
